# SDR C2XA96IA014

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17810
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 093
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Press Switch
- Part number: 1153000
- Condition: Leaking
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

IAH - DURING 4A CHECK INSPECTION, FOUND RT FUEL SHUTOFF VALVE PRESSURE SWITCH LEAKING, LOCATED BEHIND RIGHT ENGINE AFT UPPER COWLING, FORWARD OF FRONT WING SPAR.  MAINTENANCE REMOVED AND REPLACED THE PRESSURE SWITCH.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
